# SDR SWIA201230856

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 15,181 hours, 9,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE.  GROUND DOOR WARNING WAS INTERMITTENT ABOUT 2 SECONDS.  RIGGED PX101 IAW AMM.
